Home > Research > Publications & Outputs > Corrigendum to

Links

Text available via DOI:

View graph of relations

Corrigendum to: Flexible circuits in the d-dimensional rigidity matroid (Journal of Graph Theory, (2022), 100, 2, (315-330), 10.1002/jgt.22780)

Research output: Contribution to Journal/MagazineJournal articlepeer-review

E-pub ahead of print
Close
<mark>Journal publication date</mark>30/06/2023
<mark>Journal</mark>Journal of Graph Theory
Issue number2
Volume103
Number of pages2
Pages (from-to)307-308
Publication StatusE-pub ahead of print
Early online date15/12/22
<mark>Original language</mark>English